How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have had a lot of diaherra after my colostomy. What am I

Customer Question

I have had a lot of diaherra after my colostomy. What am I eating wrong?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have discussed it and told him what I am eating and drinking and he has suggested alernatives. They aren't working either. Seems to be in what I drink, but I need to know "what can I drink" that won't turn into diareea. I take no prescription meds at all. Only Tylenol for arthritis In my knees.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I take acetamorphin (sp) one in morning and one in evening. Otherwise I take vitamins and garlic daily.
JA: Anything else in your medical history you think the doctor should know?
Customer: Not that I know of. I am actually 90 years old and my health is considered excellent for this age. I no longer drink or eat any dairy products but many other foods start diarheea. I want to find a juice I can drink.
Submitted: 12 days ago.
Category: Medical
Expert:  Dr. Phil, MD replied 12 days ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 12 days ago.

what meds do you take?

why was it done?